Two transparent boundary conditions for the electromagnetic scattering from two-dimensional overfilled cavities

Kui Du

Research output: Contribution to journalArticleScientificpeer-review

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)5822-5835
JournalJournal of Computational Physics
Volume230
Issue number15
DOIs
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

Keywords

  • Electromagnetic Scattering
  • Overfilled cavities
  • Transparent boundary conditions

Cite this